Alert archive / Texas / River Flood Warnings in 2007
River Flood Warning 49, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Jul 21, 2007, 8:31 AM CDT for Panola County, Shelby County, Texas; De Soto Parish, Louisiana. It took effect at Jul 23, 2007, 7:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jul 21, 2007, 8:31 AM CDT (13:31 UTC)
- In effect from
- Jul 23, 2007, 7:00 PM CDT
- Expired
- Jul 23, 2007, 8:57 AM CDT
- In force
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
Counties De Soto Parish, LA, Panola County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 54 km from the middle of the area, began a volume at 13:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sabine River at Logansport (LPTL1).
- Action stage
- 27 ft
- Minor stage
- 28 ft
- Moderate stage
- 32 ft
- Major stage
- 34 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08022500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS84 KSHV 211331 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 831 AM CDT SAT JUL 21 2007 TXC423-499-221331- /O.EXT.KSHV.FL.W.0010.000000T0000Z-070726T1800Z/ /MLAT2.2.ER.070702T1522Z.070708T1400Z.070726T0000Z.NO/ 831 AM CDT SAT JUL 21 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR MINEOLA. * UNTIL THE MIDDLE OF NEXT WEEK. * AT 500 AM SATURDAY THE STAGE WAS 17.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RECEDE 6 TO 8 INCHES PER DAY THROUGH THE MIDDLE OF NEXT WEEK. $$ TXC183-423-459-499-221331- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /GDWT2.3.ER.070706T1650Z.070712T1245Z.000000T0000Z.NO/ 831 AM CDT SAT JUL 21 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR GLADEWATER. * UNTIL FURTHER NOTICE. * AT 415 AM SATURDAY THE STAGE WAS 32.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RECEDE VERY SLOWLY THROUGH NEXT WEEKEND. $$ TXC183-401-221331- /O.CON.KSHV.FL.W.0021.000000T0000Z-000000T0000Z/ /LONT2.2.ER.070706T2215Z.070716T0800Z.000000T0000Z.NO/ 831 AM CDT SAT JUL 21 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER AT LONGVIEW. * UNTIL FURTHER NOTICE. * AT 415 AM SATURDAY THE STAGE WAS 30.6 FEET. * MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RECEDE 6 TO 9 INCHES PER DAY THROUGH NEXT WEEKEND. $$ TXC183-203-365-401-221331- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /BEKT2.1.ER.070707T1132Z.070720T1530Z.000000T0000Z.NO/ 831 AM CDT SAT JUL 21 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR BECKVILLE. * UNTIL FURTHER NOTICE. * AT 745 AM SATURDAY THE STAGE WAS 28.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO RECEDE 1 TO 2 INCHES PER DAY THROUGH NEXT WEEKEND. $$ LAC031-TXC365-419-221331- /O.NEW.KSHV.FL.W.0049.070723T0000Z-000000T0000Z/ /LPTL1.1.ER.070723T0000Z.070725T0600Z.000000T0000Z.NO/ 831 AM CDT SAT JUL 21 2007 THE FLOOD WARNING IS IN EFFECT FOR THE SABINE RIVER NEAR LOGANSPORT. * AT 630 AM SATURDAY THE STAGE WAS 27.4 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...EXPECT THE RIVER TO RISE ABOVE FLOOD STAGE BY TOMORROW EVENING... AND CREST NEAR 28.3 FEET BY EARLY WEDNESDAY MORNING. $$
2 follow-up statements
000 WGUS84 KSHV 221532 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1032 AM CDT SUN JUL 22 2007 TXC423-499-231532- /O.EXT.KSHV.FL.W.0010.000000T0000Z-070727T1800Z/ /MLAT2.2.ER.070702T1522Z.070708T1400Z.070727T0000Z.NO/ 1032 AM CDT SUN JUL 22 2007 ...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR MINEOLA. * UNTIL FRIDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SUNDAY THE STAGE WAS 17.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THURSDAY EVENING. $$ TXC183-423-459-499-231531- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /GDWT2.3.ER.070706T1650Z.070712T1245Z.000000T0000Z.NO/ 1032 AM CDT SUN JUL 22 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR GLADEWATER. * UNTIL FURTHER NOTICE . * AT 8:15 AM SUNDAY THE STAGE WAS 31.6 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 31.4 FEET BY TOMORROW MORNING. $$ TXC183-401-231531- /O.CON.KSHV.FL.W.0021.000000T0000Z-000000T0000Z/ /LONT2.2.ER.070706T2215Z.070716T0800Z.000000T0000Z.NO/ 1032 AM CDT SUN JUL 22 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER AT LONGVIEW. * UNTIL FURTHER NOTICE . * AT 8:15 AM SUNDAY THE STAGE WAS 30.1 FEET. * MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 29.4 FEET BY TOMORROW MORNING. $$ TXC183-203-365-401-231531- /O.CON.KSHV.FL.W.0022.000000T0000Z-000000T0000Z/ /BEKT2.1.ER.070707T1132Z.070720T1530Z.000000T0000Z.NO/ 1032 AM CDT SUN JUL 22 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR BECKVILLE. * UNTIL FURTHER NOTICE . * AT 7:45 AM SUNDAY THE STAGE WAS 28.2 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 27.9 FEET BY TOMORROW MORNING. $$ LAC031-TXC365-419-231531- /O.EXT.KSHV.FL.W.0049.070724T0000Z-070727T0000Z/ /LPTL1.1.ER.070724T0000Z.070724T0000Z.070726T0600Z.NO/ 1032 AM CDT SUN JUL 22 2007 ...FLOOD WARNING NOW EXPECTED TO END THURSDAY EVENING...THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER AT LOGANSPORT. * FROM MONDAY EVENING TO THURSDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 AM SUNDAY THE STAGE WAS 27.4 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE TOMORROW EVENING. $$ 10
000 WGUS84 KSHV 231357 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 857 AM CDT MON JUL 23 2007 TXC423-499-241357- /O.EXT.KSHV.FL.W.0010.000000T0000Z-070728T1500Z/ /MLAT2.2.ER.070702T1522Z.070708T1400Z.070727T2100Z.NO/ 857 AM CDT MON JUL 23 2007 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR MINEOLA TEXAS. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 815 AM MONDAY THE STAGE WAS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 14 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY FRIDAY AFTERNOON. $$ TXC183-423-459-499-241357- /O.CON.KSHV.FL.W.0016.000000T0000Z-000000T0000Z/ /GDWT2.3.ER.070706T1650Z.070712T1245Z.000000T0000Z.NO/ 857 AM CDT MON JUL 23 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR GLADEWATER TEXAS. * UNTIL FURTHER NOTICE. * AT 815 AM MONDAY THE STAGE WAS 31.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 31.1 FEET BY TOMORROW MORNING. $$ TXC183-401-241357- /O.CON.KSHV.FL.W.0021.000000T0000Z-000000T0000Z/ /LONT2.2.ER.070706T2215Z.070716T0800Z.000000T0000Z.NO/ 857 AM CDT MON JUL 23 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER AT LONGVIEW TEXAS. * UNTIL FURTHER NOTICE. * AT 815 AM MONDAY THE STAGE WAS 29.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 25 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO A STAGE OF 28.9 FEET BY TOMORROW MORNING. $$ TXC183-203-365-401-241357- /O.EXT.KSHV.FL.W.0022.000000T0000Z-070728T0900Z/ /BEKT2.1.ER.070707T1132Z.070720T1530Z.070727T1500Z.NO/ 857 AM CDT MON JUL 23 2007 ...FLOOD WARNING NOW EXPECTED TO END LATE FRIDAY NIGHT...THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR BECKVILLE TEXAS. * UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 745 AM MONDAY THE STAGE WAS 27.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 26 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE FRIDAY MORNING. $$ LAC031-TXC365-419-231427- /O.CAN.KSHV.FL.W.0049.000000T0000Z-070727T0000Z/ /LPTL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 857 AM CDT MON JUL 23 2007 THE FLOOD WARNING IS CANCELLED FOR THE SABINE RIVER AT LOGANSPORT LOUISIANA. * AT 630 AM MONDAY THE STAGE WAS 27.5 FEET. * FLOOD STAGE IS 28 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 27.8 FEET DURING TUESDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Jul 21, 3:00 AM CDT, 5 hours 31 minutes earlier.
Area forecast discussion, Jul 21, 3:00 AM CDT, 5 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 300 AM CDT SAT JUL 21 2007 .DISCUSSION... WATER VAPOR IMAGERY SHOWS UPPER LEVEL RIDGE HAS MIGRATED TO THE CENTRAL PLAINS...AND WILL DOMINATE THE PATTERN THROUGH THE EXTENDED. HOWEVER...W/RESIDUAL BOUNDARIES FROM YESTERDAY/S CONVECTION...AND ABUNDANT MOISTURE STILL IN PLACE AS PER 00Z KSHV SOUNDING...CHANCE POPS ARE WARRANTED AREAWIDE TODAY...TAPERING OFF SUNDAY AND MONDAY AS THE RIDGE STRENGTHENS. LATEST MODEL RUNS ARE DRIER THAN THEY/VE BEEN IN SOME TIME...AND HINTING AT A RETURN TO WHAT/S NORMAL FOR THIS TIME OF YEAR. GFS HINTS AT A STATIONARY TROUGH SLIPPING INTO THE AREA SOUTH OF THE RIDGE NEAR THE END OF NEXT WEEK FOR ANOTHER CHANCE OF CONVECTION...BUT OTHERWISE THE FOUR STATE AREA SHOULD GET A REPRIEVE FROM RAINFALL NEXT WEEK. FOR TEMPS...A WARMING TREND IS IN STORE OVER THE WEEKEND AS THE RIDGE SETTLES/STRENGTHENS...AND HIGHS SHOULD BE BACK UP TO NORMAL BY MONDAY. GUIDANCE LOWS SEEM A BIT COLD...DESPITE MODEL DRYING TRENDS...SO WE/LL OVERCUT IT BY A COUPLE OF DEGREES. && .AVIATION... AS MID/HIGH CIGS THIN AND DISSIPATE...LOW CIGS AND VSBYS WILL CONTINUE DEVELOPING. BACKDOOR FRONTAL BOUNDARY OVER THE MS VALLEY OF N MS AND W TN WILL GRADUALLY PUSH SW AND BRING DRIER AIR INTO THE AREA. BUT THIS MORNING EXPECT AREAS OF FOG WITH RESTRICTIONS DOWN TO IFR OR LOWER ON OCCASION. CONDITIONS REBOUNDING TO VFR BY LATE MORNING. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS EXPECTED TODAY MAINLY AFTERNOON AND EVENING. /17/ && .PRELIMINARY POINT TEMPS/POPS... SHV 90 71 92 68 / 40 20 20 0 MLU 87 65 91 64 / 40 0 0 0 DEQ 90 69 90 63 / 40 0 0 0 TXK 90 71 91 65 / 40 0 0 0 ELD 87 66 91 61 / 40 0 0 0 TYR 89 71 91 69 / 40 20 20 0 GGG 90 70 89 65 / 40 20 20 0 LFK 92 71 91 69 / 40 30 20 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 17/44
Hazardous weather outlook, Jul 21, 6:00 AM CDT, 2 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SAT JUL 21 2007 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-211700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SAT JUL 21 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE FOUR STATE AREA TODAY AND TONIGHT. ANY STORMS THAT DO DEVELOP WILL BE ACCOMPANIED BY FREQUENT LIGHTNING...STRONG GUSTY WINDS TO 40 MPH... SMALL HAIL...AND BRIEF HEAVY RAINFALL. NO STORMS ARE EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER...HAM RADIO OPERATOR...AND EMERGENCY MANAGEMENT PERSONNEL ACTIVATION...WILL NOT BE NEEDED TODAY OR TONIGHT. 44
Nearby
River Flood Warnings in Texas, 2007River Flood Warnings in Louisiana, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.